# SDR 2004UALA00412

- Difficulty date: April 28, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 50,515 hours, 8,212 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Vibrates
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH A COCKPIT WINDOW VIBRATION.  THE VIBRATION WAS CAUSED BY A LOOSE TAPE THAT WAS APPLIED ON WINDOW 3L TO PROTECT UNCURED (SOFT) SEALANT.  THE SEALANT WAS APPLIED WHEN THE EXISTING NR 3L WINDOW WAS REPLACED,
